# SDR DALA2017022801704

- Difficulty date: February 27, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,010 hours, 22,229 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT PASSENGER CABIN BS 947 LBL 52 FLOORBEAM CORRODED AROUND LAVATORY MOUNT FITTING.  MAINTENANCE REPAIRED THE FLOORBEAM FROM LBL 7 - 60 IAW SRM 53-70-51 REPAIR 5.
